Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

No period this month, confused!

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • No period this month, confused!

    I finished my pill last Thurs (31st Dec) night which means I normally come on on Sunday or Monday at the very latest. I'm on Microgynon and have a 28 day cycle.

    It's now Friday and still nothing, not even a drop, no period pains, anything - I'm getting worried now. Normally I'd be back on my pill tonight after about 4/5 days of being on my period.

    I did a test yesterday and it was negative so why is my period late? Should I carry on taking my pill as normal, starting tonight for the next 21 days?

    I wanted to miss my period for Feb as I'm due on over the Valentines weekend and my partner is taking me away, now I daren't have 2 packets back to back as that would mean I'd have no period for 3 months.

    Any advise? x

  • Your body may just be taking time to get back into it's cycle. I have no experience with the pill whatsoever, so we will wait for some posts that do
    Love isn't about finding the perfect person, but learning to see an imperfect person perfectly <3

    Comment


    • Just continue with starting back on the pill. There was more than once where I wouldn't start my period until the last day of my sugar pills, then I'd only have a period for a day or two. I believe there was once or twice that I wouldn't start until the 1st or 2nd day into my new pack, but would only spot for a couple of hours then be done with it.

      I'm sure you're fine, just an odd little cycle this time. No worries.

      Comment


      • Thanks ladies, I did another test this morning and its negative so I'm ok Will carry on with my pill as normal

        Comment

        or

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Activity On Our Forums

        Collapse

        Latest Topics On Our Forums

        Collapse

        Working...
        X